# SDR AALA202201131957

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A300*
- Aircraft serial: 5235
- Aircraft time: 29,695 hours, 11,793 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING LEVER AT DOOR 3R NEEDS TIGHTENING. TIGHTENED 3R DOOR ARMING SLIDE CONTROL HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-00.
